# SDR 98FDEA00200

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A, E, J

## Discrepancy

ON CLIMBOUT AT ABOUT 4500 FT MSL (3000' AG) A LARGE BIRD FLEW RIGHT OVER COCKPIT AND INTO NR 2 ENGINE.  AIRCRAFT HAD BAD VIBRATION, EVEN AT IDLE, SHUTDOWN NR 2 ENGINE.  EGT DID NOT EXCEED LIMITS.  NUMBER 2 ENGINE REPLACED PER FEDEX B727 ENGINE REPLACEMENT WORK CARD NUMBER 70T0002.  ACCOMPLISHED ENGINE OPERATIONAL TEST PER JET RUN HANDBOOK B727 AND ALL WORK PROPERLY.
